Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Handbook of Integral Equations by Andrei D. Polyanin, Alexander V. Manzhirov
Review by: Rudolf Gorenflo
SIAM Review
Vol. 41, No. 4 (Dec., 1999), pp. 835-837
Stable URL: http://www.jstor.org/stable/2653218
Page Count: 3
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available

Page Thumbnails

  • Thumbnail: Page 
835
    835
  • Thumbnail: Page 
836
    836
  • Thumbnail: Page 
837
    837